I stopped taking yasmin bc about a month and a half ago, and my husband and I have been using condoms since. I had my period at the regular time after finishing my 21 days of pills. I haven't gotten my period since that, and have been wondering if I could be pregnant? I have been feeling nauseated in the mornings a little, and my breasts are very sore. I'm feeling sort of bloated, and very tired. I took a pregnancy test the day before yesterday, and it was negative. I thought I had started my period yesterday, but it was just a little spotting. Does it sound like it could just be caused by going off bc, or could I be pregnant? I know I should just wait and see and take another test in a couple days, but I want to know now!
Did you find this post helpful?
|

replied November 14th, 2009
Especially eHealthy
Your body will have to adjust to its own hormones after stopping the pill and this can take a few months.

Of course that does not mean that you can not be pregnant, but you are using condoms so it is not likely. You might just be experiencing some PMS as your body is trying to restart its cycles.

Best of luck!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...